# SDR 2005UALA00327

- Difficulty date: April 8, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056015
- Condition: Leaking
- Location: Filler Valve
- Component: Slide, Aircruisers
- Component part number: D30655123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ON CYLINDER.  O-RING LEAK AT FILLER VALVE FITTING.  REPLACED O-RING.
